# SDR 3GMA20250112603

- Difficulty date: November 15, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N487LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9255
- Aircraft time: 3,947 hours, 12,220 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550165470
- Condition: False Activation
- Location: Zone 400
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RANDOM FIRE GONG WAS HEARD AFTER AIRCRAFT WAS RE POSITIONING TO THE HANGAR, PERFORMED FIRE EXTINGUISHING TEST. #1 ENGINE FAILS THE TEST
